# SDR 96ZZZX1032

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900PH
- Make and model: Snias AS350D
- Aircraft serial: 1428
- Engine: Lyc LTS101600A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 430126801
- Condition: Failed
- Location: Accy Gearbox
- Part time: 4,008 hours
- Component: 408100032
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE TEAR-DOWN, THE NR 19 BEARING WAS FOUND BROKEN IN 3 PLACES AROUND THE OUTER RACE.  THE BEARING IS A SLIP/FIT IN THE GEARBOX AND THE BORE WAS WORN FROM THE BEARING SPINNING.  SUBMITTER SUGGESTS A METHOD OF PINNING OR SECURING THE BEARING OUTER RACE TO THE GEARBOX BORE.
